# SDR ABXA20200803207

- Difficulty date: November 4, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 63,653 hours, 45,643 cycles
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 2780536101
- Part serial: 0293
- Condition: Binding
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFT CARGO OVERHEAT LIGHT AND EICAS MESSAGE.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  MAINTENANCE INSPECTED AND DEFERRED SYTEM AIRCRAFT WAS RELEASED FOR FLIGHT.
